# SDR REXA2016111702253

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 22,194 hours, 14,492 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA O2 MASK BROKE. REMOVED AND REPLACED THE O2 MASK DOOR ON CAPTAIN SIDE IAW AMM 35-11-15. OPS CHK GOOD IAW AMM 35-10-00, 23-51-00. LEAKAGE TEST GOOD IAW AMM 35-10-00.
